Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Ferrari - A. Pinamonti

Nonexistence results for semilinear equations in Carnot groups

created by pinamonti on 29 Oct 2012
modified on 28 Feb 2013


Accepted paper

Inserted: 29 oct 2012
Last Updated: 28 feb 2013

Journal: Analysis and Geometry in Metric Spaces
Pages: 130-146
Year: 2012
Doi: doi: 10.2478/agms-2013-0001
Links: Link


In this paper we provide some nonexistence results for semilinear equations in the the class of Carnot groups of type $\star$.This class contains, in particular, all groups of step $2$, like the Heisenberg group, and also Carnot groups of arbitrarly large step. Moreover we prove some nonexistence results to semilinear equations in the Engel group which is the simplest Carnot group that is not of type $\star$.


Credits | Cookie policy | HTML 5 | CSS 2.1